Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 20, NWS Green Bay, WI

July 29, 2014Calumet County, Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 29, 2014, 5:36 PM CDT for Calumet County, Outagamie County, Wisconsin. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2014, 5:36 PM CDT (22:36 UTC)
Expired
Jul 29, 2014, 6:01 PM CDT
In force
25 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Calumet County, WI, Outagamie County, WI

The radar

The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 6:00 PM CDTHAIL 0.51 Sw Kaukauna, WIPEA TO MARBLE SIZE HAIL NEAR KAUKAUNA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WUUS53 KGRB 292236
SVRGRB
WIC015-087-292315-
/O.NEW.KGRB.SV.W.0020.140729T2236Z-140729T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
536 PM CDT TUE JUL 29 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 615 PM CDT

* AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARBOY...AND
  MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGH CLIFF STATE PARK AROUND 545 PM CDT.
  CHILTON AROUND 605 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SHERWOOD...HARRISON...ST
JOHN...HILBERT...STOCKBRIDGE...POTTER...KLOTEN...BRANT...KILLSNAKE
WILDLIFE AREA AND JERICHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE WINNEBAGO...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4416 8841 4424 8840 4424 8845 4426 8843
      4431 8823 4426 8818 4425 8820 4424 8817
      4403 8804 4395 8829
TIME...MOT...LOC 2236Z 335DEG 29KT 4423 8830

HAIL...1.00IN
WIND...<50MPH

$$

MG
2 follow-up statements
448 
WWUS53 KGRB 292244
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
544 PM CDT TUE JUL 29 2014

WIC087-292253-
/O.CAN.KGRB.SV.W.0020.000000T0000Z-140729T2315Z/
OUTAGAMIE WI-
544 PM CDT TUE JUL 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OUTAGAMIE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4419 8840 4424 8817 4403 8804 4395 8829
TIME...MOT...LOC 2243Z 335DEG 29KT 4418 8827

$$

WIC015-292315-
/O.CON.KGRB.SV.W.0020.000000T0000Z-140729T2315Z/
CALUMET WI-
544 PM CDT TUE JUL 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALUMET COUNTY
UNTIL 615 PM CDT...

AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGH CLIFF
STATE PARK...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHILTON AROUND 605 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HILBERT...STOCKBRIDGE...
POTTER...KLOTEN...BRANT...KILLSNAKE WILDLIFE AREA...JERICHO AND
HAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE WINNEBAGO...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4419 8840 4424 8817 4403 8804 4395 8829
TIME...MOT...LOC 2243Z 335DEG 29KT 4418 8827

HAIL...1.00IN
WIND...<50MPH

$$

MG
223 
WWUS53 KGRB 292301
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
601 PM CDT TUE JUL 29 2014

WIC015-292309-
/O.CAN.KGRB.SV.W.0020.000000T0000Z-140729T2315Z/
CALUMET WI-
601 PM CDT TUE JUL 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR CALUMET COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. PEA SIZE HAIL AND 
TORRENTIAL RAINFALL ARE STILL POSSIBLE WITH THIS STORM.

LAT...LON 4419 8840 4424 8817 4403 8804 4395 8829
TIME...MOT...LOC 2259Z 335DEG 29KT 4406 8819

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:16 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 29, 3:16 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT TUE JUL 29 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 313 PM CDT TUE JUL 29 2014

LITTLE CHANGE TO THE WEATHER PATTERN FOR THE REST OF THE WEEK.
SCATTERED SHOWERS...MAINLY DURING THE AFTERNOONS AND EVENINGS...
WITH SEASONABLE TEMPERATURES.

THE UPR PATTERN INVOF NOAM IS HIGHLY AMPLIFIED...WITH UPR TROFS
OVER THE EAST AND OFF THE BRITISH COLUMBIA COAST...AND STG
RIDGING FM THE INTERMOUNTAIN WEST...NNEWD...ACRS THE CANADIAN
PRAIRIES. THIS IS A VERY STABLE PATTERN...AND LITTLE CHG TO THE
TROF AND RIDGE POSNS IS EXPECTED DURING THE FCST PERIOD. BUT A
SLOW MODIFICATION OF THE COLD AIR IN THE ERN NOAM UPR TROF WL
CAUSE THE FLOW ACRS THE ERN CONUS TO GRADUALLY WEAKEN.

TEMPERATURES WL START OUT BELOW NORMAL BUT SHOULD MODERATE A
LITTLE AND BE CLOSE TO NORMAL FOR THE REST OF THE PERIOD. THERE
WILL BE AMPLE OPPORTUNITIES FOR PRECIPITATION AS DISTURBANCES
RIDE SEWD ACRS THE AREA. BUT WITH LIMITED MOISTURE...PCPN AMNTS WL
BE MODEST AND MOST AREAS WL PROBABLY END UP BELOW NORMAL FOR THE
WEEK.
&&

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 313 PM CDT TUE JUL 29 2014

PRECIPITATION TRENDS AND FOG POTENTIAL ARE THE MAIN CONCERNS
DURING THIS PART OF THE FORECAST.

AN UPPER LEVEL SHORT WAVE MOVING TOWARD THE FORECAST AREA IN CYCLONIC
FLOW WILL KEEP SHOWERS AND SCATTERED THUNDERSTORMS GOING THROUGHOUT
THE AFTERNOON AND INTO THE EARLY EVENING HOURS.

THE SHORT WAVE AND A COLD FRONT SHOULD PASS THROUGH THE AREA
OVERNIGHT. WINDS AND CLOUDS ARE EXPECTED TO DECREASE DURING THE
NIGHT AND PROVIDE FAVORABLE CONDITIONS FOR FOG DEVELOPMENT DURING
THE NIGHT...ESPECIALLY IN LOCATIONS THAT RECEIVE HEAVIER RAINFALL.
THERE WAS SOME FOG IN NORTH CENTRAL WISCONSIN THIS MORNING AND MOS
GUIDANCE HAD IT IN GRB AND RHI.

AN UPPER LEVEL SHORT WAVE PASSING TO THE NORTHEAST WILL BRING
ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS...ON
WEDNESDAY...MAINLY DURING THE AFTERNOON.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 313 PM CDT TUE JUL 29 2014

THE RELATIVELY QUIET MID-SUMMER WEATHER WILL CONTINUE. THE MAIN
FCST CHALLENGE WILL CONT TO BE WHEN TO HAVE THE HIGHEST POPS IN
THE FCST. TIMING OF SHRTWVS BECOMES MORE DIFFICULT FARTHER INTO
THE FCST...SO RELIED MAINLY ON TYPICAL DIURNAL TRENDS BY LATER IN
THE WEEK.

850 MB TEMPS MAY BRIEFLY EDGE UP A FEW DEGREES DURING THE
WEEKEND...THOUGH IT LOOKS LIKE THE COOLER AIR WL BE REINFORCED FM
THE N AGAIN LATER NEXT WK. NO SIG CHGS TO THE BROAD-BASED BLEND
OF GUIDANCE PRODUCTS USED TO INITIALIZE THE EXTENDED PART OF THE
FCST.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1245 PM CDT TUE JUL 29 2014

SHORT WAVE ENERGY IN CYCLONIC UPPER LEVEL FLOW AND AN
APPROACHING SURFACE BOUNDARY WILL BING SHOWERS AND A CHANCE FOR
THUNDERSTORMS TO THE AREA THIS AFTERNOON INTO THE EVENING. LOCAL
MESOANALYSIS INDICATED LITTLE OR NO CIN AT MIDDAY WITH
500-1000J/KG OF CAPE IN MOST LOCATIONS SO DEVELOPMENT CAN BE
EXPECTED AT ANY TIME. THE FREEZING LEVEL AND WET BULB ZERO HEIGHT
FROM THE 12Z GRB SOUNDING WERE BOTH BELOW 10KFT...SO HAIL IS
POSSIBLE WITH THUNDERSTORMS. GENERALLY VFR CONDITIONS EXCEPT IN
SHOWERS AND STORMS TODAY...WHERE THERE MAY BE SOME MVFR CIGS AND MVFR
OR IFR VSBYS. WEAK SURFACE FLOW AND CLEARING SKIES TONIGHT MAY
BRING AREAS OF MVFR VSBYS...AND ISOLATED IFR VSBYS...IN FOG.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....MG
LONG TERM......SKOWRONSKI
AVIATION.......MG
Hazardous weather outlook, Jul 29, 3:30 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT TUE JUL 29 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
330 PM CDT TUE JUL 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS REMAIN POSSIBLE INTO THE EARLY EVENING HOURS. THE STORMS
WILL PRODUCE BRIEF HEAVY RAINFALL AND GUSTY WINDS. HAIL UP TO DIME
SIZE AND WIND GUSTS TO NEAR 40 MPH ARE POSSIBLE WITH THE STRONGEST
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY THROUGH
FRIDAY...MAINLY DURING THE AFTERNOONS AND EARLY EVENING HOURS. IT
IS UNLIKELY ANY OF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

ORGANIZED SPOTTER ACTIVATION SHOULD NOT BE NECESSARY...BUT
SPOTTERS ARE STILL URGED TO RELAY ANY REPORTS OF HAIL TO THE
NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-302030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
330 PM CDT TUE JUL 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS EARLY THIS EVENING. A FEW OF
THE STRONGER STORMS MAY PRODUCE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY THROUGH
FRIDAY...MAINLY DURING THE AFTERNOONS AND EARLY EVENING HOURS. IT
IS UNLIKELY ANY OF THESE STORMS WILL BE SEVERE.

MG/JS

In the hours before

Local storm report, Jul 29, 4:45 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CDT TUE JUL 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             MARSHFIELD              44.66N 90.16W
07/29/2014  E0.25 INCH       WOOD               WI   TRAINED SPOTTER

            HAIL AT THE CORNER OF ST. JOSEPH AVENUE AND WESTERN
            STREET.

&&

MG
Special weather statement, Jul 29, 4:47 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
447 PM CDT TUE JUL 29 2014

WIZ030-035-036-045-292315-
MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
447 PM CDT TUE JUL 29 2014

...SCATTERED SHOWERS AND THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST THROUGH
MARATHON...WOOD AND PORTAGE COUNTIES THROUGH 6PM. THE
THUNDERSTORMS CAN PRODUCE BRIEF GUSTY WINDS TO AROUND 45 MPH...PEA
SIZE HAIL AND HEAVY DOWNPOURS.

IF A THUNDERSTORM APPROACHES YOU...MOVE TO A PLACE OF SAFETY. IF
YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK
BY LIGHTNING.

TE
Local storm report, Jul 29, 5:10 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT TUE JUL 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             BLACK CREEK             44.46N 88.44W
07/29/2014  E0.25 INCH       OUTAGAMIE          WI   FIRE DEPT/RESCUE

            PEA SIZE HAIL IN BLACK CREEK.

&&

MG
Special weather statement, Jul 29, 5:25 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
525 PM CDT TUE JUL 29 2014

WIZ020-022-030-031-036>040-045-048>050-074-292315-
BROWN-CALUMET-DOOR-KEWAUNEE-MANITOWOC-MARATHON-MENOMINEE-OUTAGAMIE-
PORTAGE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO-
525 PM CDT TUE JUL 29 2014

...SPECIAL WEATHER STATEMENT...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF A LINE
EXTENDING FROM 21 MILES NORTHWEST OF WAUPACA TO 40 MILES SOUTH OF
MANITOWOC...MOVING SOUTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...AND WIND GUSTS TO 40 MPH...ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  ST ANNA...            JERICHO...            SHERIDAN...
  HARTMAN CREEK STATE PARK...                 RURAL...
  KING...               WEYAUWEGA...          WAUPACA...
  BROTHERTOWN...        ALLENVILLE...         LIND CENTER...
  FREMONT...            ZITTAU...             WINNEBAGO...
  SAXEVILLE...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MG
Local storm report, Jul 29, 5:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT TUE JUL 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             MACKVILLE               44.34N 88.41W
07/29/2014  E0.25 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            PEA SIZE HAIL AND HEAVY RAIN IN MACKVILLE.

&&

MG
Special weather statement, Jul 29, 5:32 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
532 PM CDT TUE JUL 29 2014

WIZ038-039-048>050-292330-
BROWN-CALUMET-MANITOWOC-OUTAGAMIE-WINNEBAGO-
532 PM CDT TUE JUL 29 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES EAST OF APPLETON...MOVING SOUTHEAST AT 30
MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  HIGH CLIFF STATE PARK BY 545 PM CDT...
  CHILTON BY 605 PM CDT...
  ST ANNA BY 620 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TE

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.